# SDR 2021FA0000388

- Difficulty date: May 18, 2021
- Submitted: December 13, 2021
- Operation: General aviation
- Aircraft: N332AR
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20332
- Aircraft time: 987 hours, 774 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: None
- Part number: 354910MT
- Part serial: NA
- Condition: Worn
- Location: Zone 600
- Part time: 987 hours, 774 cycles
- Component: Bleed Loop Cera, Bombdr, NA
- Component part number: 354910MT
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PILOT REPORTS BLEED LOOP FAULT PRESENT. COMPLIED WITH R&R OF BLLED LOOP CONNECTOR CERAMICS CAUSING EXCESSIVE RESISTANCE IN LOOP SYSTEM. OPS TEST OK. AIRCRAFT OK FOR RTS.
